# SDR CALA2017052901644

- Difficulty date: May 29, 2017
- Submitted: May 29, 2017
- Operation: Air carrier
- Aircraft: N426UA
- Make and model: Airbus A320-232
- Aircraft serial: 510
- Aircraft time: 74,505 hours, 28,650 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: D53231523200
- Condition: Corroded
- Location: Frames 32-34
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO UNDER FLOOR AREA HAS NUMBEROUS SPOTS OF SURFACE CORROSION ON STRINGER 42R, BETWEEN FRAMES 32 - 34.  REMOVED AND REPLACED THE STRINGER IAW SRM 51-42-11, REV 118.
